SOME NEW RESULTS ON CONVERGENCE, STABILITY AND DATA DEPENDENCE IN n-NORMED SPACES


Dogan K., Gursoy F., KARAKAYA V. , Khan S. H.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.69, no.1, pp.112-122, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 69 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.31801/cfsuasmas.560471
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.112-122

Abstract

We introduce a new contractive condition and a new iterative method in n-normed space setting. We employ both of these to study convergence, stability, and data dependence. The results presented here extend and improve some recent results announced in the existing literature.